Tbilisi Mathematical Journal

Initial coefficient bounds for a subclass of $m$-fold symmetric bi-univalent functions

H. M. Srivastava, S. Sivasubramanian, and R. Sivakumar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $\Sigma$ denote the class of functions $$f(z)=z+\sum_{n=2}^{\infty}a_nz^n$$ belonging to the normalized analytic function class $\mathcal{A}$ in the open unit disk $\mathbb{U}$, which are bi-univalent in $\mathbb{U}$, that is, both the function $f$ and its inverse $f^{-1}$ are univalent in $\mathbb{U}$. The usual method for computation of the coefficients of the inverse function $f^{-1}(z)$ by means of the relation $f^{-1}\big(f(z)\big)=z$ is too difficult to apply in the case of $m$-fold symmetric analytic functions in $\mathbb{U}$. Here, in our present investigation, we aim at overcoming this difficulty by using a general formula to compute the coefficients of $f^{-1}(z)$ in conjunction with the residue calculus. As an application, we introduce two new subclasses of the bi-univalent function class $\Sigma$ in which both $f(z)$ and $f^{-1}(z)$ are $m$-fold symmetric analytic functions with their derivatives in the class $\mathcal{P}$ of analytic functions with positive real part in $\mathbb{U}$. For functions in each of the subclasses introduced in this paper, we obtain the coefficient bounds for $|a_{m+1}|$ and $|a_{2m+1}|$.

Article information

Tbilisi Math. J., Volume 7, Issue 2 (2014), 1-10.

Received: 9 June 2014
Accepted: 13 October 2014
First available in Project Euclid: 12 June 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)
Secondary: 30C50: Coefficient problems for univalent and multivalent functions 30C80: Maximum principle; Schwarz's lemma, Lindelöf principle, analogues and generalizations; subordination

Analytic function Univalent functions Bi-Univalent functions $m$-Fold symmetric functions $m$-Fold symmetric bi-univalent functions


Srivastava, H. M.; Sivasubramanian, S.; Sivakumar, R. Initial coefficient bounds for a subclass of $m$-fold symmetric bi-univalent functions. Tbilisi Math. J. 7 (2014), no. 2, 1--10. doi:10.2478/tmj-2014-0011. https://projecteuclid.org/euclid.tbilisi/1528768970

Export citation


  • D. A. Brannan and J. G. Clunie (Editors), Aspects of contemporary complex analysis (Proceedings of the NATO Advanced Study Institute held at the University of Durham, Durham; July 1–20, 1979), Academic Press, New York and London, 1980.
  • P. L. Duren, Univalent functions, Grundlehren der Mathematischen Wissenschaften, Band 259, Springer-Verlag, New York, Berlin, Heidelberg and Tokyo, 1983.
  • B. A. Frasin and M. K. Aouf, New subclasses of bi-univalent functions, Appl. Math. Lett. 24 (2011), 1569–1573.
  • A. W. Goodman, Univalent functions, Vols. 1 and 2, Mariner Publishing Company, Tampa, Florida, 1983.
  • S. P. Goyal and P. Goswami, Estimate for initial Maclaurin coefficients of bi-univalent functions for a class defined by fractional derivatives, J. Egyptian Math. Soc. 20 (2012), 179–182.
  • T. Hayami and S. Owa, Coefficient bounds for bi-univalent functions, Pan Amer. Math. J. 22 (4) (2012), 15–26.
  • J. G. Krzyż, R. J. Libera and E. J. Złotkiewicz, Coefficients of inverses of regular starlike functions, Ann. Univ. Mariae Curie-Skłodowska Sect. A 33 (1979), 103–110.
  • M. Lewin, On a coefficient problem for bi-univalent functions, Proc. Amer. Math. Soc. 18 (1967), 63–68.
  • W. Koepf, Coefficients of symmetric functions of bounded boundary rotations, Proc. Amer. Math. Soc. 105 (1989), 324–329.
  • C. Pommerenke, On the coefficients of close-to-convex functions, Michigan Math. J. 9 (1962), 259–269.
  • H. M. Srivastava, Some inequalities and other results associated with certain subclasses of univalent and bi-univalent analytic functions, in Nonlinear Analysis$:$ Stability$,$ Approximation$,$ and Inequalities (Panos M. Pardalos, Pando G. Georgiev and Hari M. Srivastava, Editors.), Springer Series on Optimization and Its Applications, Vol. 68, Springer-Verlag, Berlin, Heidelberg and New York, 2012, pp. 607–630.
  • H. M. Srivastava, S. Bulut, M. Çağlar and N. Yağmur, Coefficient estimates for a general subclass of analytic and bi-univalent functions, Filomat 27 (2013), 831–842.
  • H. M. Srivastava, A. K. Mishra and P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett. 23 (2010), 1188–1192.
  • H. M. Srivastava, G. Murugusundaramoorthy and N. Magesh, Certain subclasses of bi-univalent functions associated with the Hohlov operator, Global J. Math. Anal. 1 (2) (2013), 67–73.
  • Q.-H. Xu, H. M. Srivastava and Z. Li, A certain subclass of analytic and close-to-convex functions, Appl. Math. Lett. 24 (2011), 396–401.
  • Q.-H. Xu, Y.-C. Gui and H. M. Srivastava, Coefficient estimates for a certain subclass of analytic and bi-univalent functions, Appl. Math. Lett. 25 (2012), 990–994.
  • Q.-H. Xu, H.-G. Xiao, and H. M. Srivastava, A certain general subclass of analytic and bi-univalent functions and associated coefficient estimate problems, Appl. Math. Comput. 218 (2012), 11461–11465.
  • Q.-H. Xu, C.-B. Lv and H. M. Srivastava, Coefficient estimates for the inverses of a certain general class of spirallike functions, Appl. Math. Comput. 219 (2013), 7000–7011.